Rank two aCM bundles on the del Pezzo fourfold of degree 6 and its general hyperplane section

Abstract : In the present paper we completely classify locally free sheaves of rank 2 with vanishing intermediate cohomology modules on the image of the Segre embedding $\mathbb{P}^2$ x $\mathbb{P}^2 \subseteq \mathbb{P}^8$ and its general hyperplane sections. Such a classification extends similar already known results regarding del Pezzo varieties with Picard numbers 1 and 3 and dimension at least 3.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01660679
Contributor : Imb - Université de Bourgogne <>
Submitted on : Monday, December 11, 2017 - 11:39:28 AM
Last modification on : Tuesday, June 18, 2019 - 3:36:03 PM

Links full text

Identifiers

Collections

Citation

Gianfranco Casnati, Daniele Faenzi, Francesco Malaspina. Rank two aCM bundles on the del Pezzo fourfold of degree 6 and its general hyperplane section. Journal of Pure and Applied Algebra, Elsevier, 2018, 222 (3), pp.585-609. ⟨10.1016/j.jpaa.2017.04.021⟩. ⟨hal-01660679⟩

Share

Metrics

Record views

111